| Catalog Number |
TSX47B10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Osteolysis (2377)
| Date of Event |
10/27/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).D4: lot number unknown / not provided.D4: expiration date unknown / not provided.D4: unique device identifier (udi) unknown / not provided.D6a: date of implant unknown / not provided.D6b: date of removal unknown / not provided.G4: pma/510(k) number unknown / not provided.H4: device manufacture date unknown / not provided.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
Event or Problem Description
It was reported that the patient came in to the office saying that one of his implants at tooth site #10 felt painful and loose.We removed the implant and cleaned out the area.The implant was replaced.An additional appointment was anticipated for a three-month examination.Symptoms as a result of the event: inflammation and pain.
Additional Manufacturer Narrative
This report is being submitted to relay corrected data and additional information.Correction: d4 lot, product expiration date, product unique device identifier # were updated.G3 pma/510(k) # number was updated.H4 device manufacturer date was updated.The following sections are being reported: b4: date of this report was updated.D4: device lot number was updated.D4: device expiration was updated.D4: unique device identifier # was updated.G3: date received by manufacturer was updated.G3: device pma/510(k) # was updated.G6: type of report was updated.H2: type of follow up was updated.H4: device manufacture date was updated.H10: narrative/data was updated.
Event or Problem Description
No additional event information received at the time of this report.
Event or Problem Description
No additional event information received at the time of this report.
Additional Manufacturer Narrative
This report is being submitted to relay corrected data, additional information and device evaluation.(b)(4).Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Sterilization record was reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.As documented in the summary investigations, contributing factors for the reported event likely exist outside of zimvie control, including those related to patient biological factors/condition and surgical technique.Based on the summary investigations, no malfunction occurred upon investigation.The reported event remains non-verifiable as they are a medical condition.Monthly trending to date has not identified any statistical triggers suggesting potential design or manufacturing related issues.Previously completed investigations for infection, bone loss, and/or peri-implantitis problems reported in association with implant failure have not identified any signals indicating potential non-conformances impacting the manufacturing and sterilization processes.Therefore, escalation to capa is not required.